# SDR MAC100602

- Difficulty date: October 4, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N904FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Aircraft time: 22,163 hours, 28,475 cycles
- Engine: Pwa PW120
- Engine time: 28,575 hours, 32,169 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 3038450
- Part serial: NSN
- Condition: Deteriorated
- Location: Nr 2 Engine
- Component: Reduction Gear, Pwc
- Component part number: 310428001
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CCAS ENGINE 2 OIL AND LOW ENGINE OIL PRESSURE DETECTED ON NR 2 ENGINE.
